Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 774, NWS Norman, OK

September 9, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 9, 2016, 7:34 PM CDT for 4 counties in Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2016, 7:34 PM CDT (00:34 UTC)
Expired
Sep 9, 2016, 8:00 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ellis County, OK, Harper County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 109 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 7:45 PM CDTTSTM WND GST 602 Nw Woodward, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS54 KOUN 100034
SVROUN
OKC045-059-151-153-100100-
/O.NEW.KOUN.SV.W.0774.160910T0034Z-160910T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
  NORTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHEASTERN HARPER COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 800 PM CDT

* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALABASTER
  CAVERNS STATE PARK...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WOODWARD...MOORELAND...FREEDOM...SHARON...
  ALABASTER CAVERNS STATE PARK...QUINLAN AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 9967 3685 9921 3669 9886 3641 9905
      3624 9929
TIME...MOT...LOC 0033Z 296DEG 8KT 3667 9914 

HAIL...1.00IN
WIND...60MPH
 
$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:38 PM CDT, 56 minutes earlier.

Area forecast discussion, Sep 9, 6:38 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
638 PM CDT FRI SEP 9 2016

.UPDATE...
Increased rain chances across northwestern Oklahoma this evening.

&&

.DISCUSSION...
A line of strong to severe thunderstorms near an approaching cold
front will bring some damaging wind gusts, frequent lightning, and
brief heavy rainfall to many areas tonight, especially before
midnight across northwestern Oklahoma.

Latest radars indicated storms organizing into a line near the
cold front in far northwestern Oklahoma. Think this line will
speed up and move southeast over the next several hours. Steep
low level (0-3 km AGL) lapse rates 8-9 C/km and DCAPE values
1000-1600 J/kg support some damaging wind gusts mainly 60-70 mph
with the line over the next few hours across northwestern
Oklahoma. As the line moves southeast later this evening, it will
likely weaken with a decreasing damaging wind threat. Storms
should reach the I-44 corridor in the 11 pm to 2 am time frame,
but mainly should be below severe limits by then.

Heavy rainfall is another concern, especially in the next 1-2
hours in far northwestern Oklahoma, where storms have been
training over the same areas in parts of Harper and Woods county
where 1-3" of rainfall could occur. As the line speeds up and
moves south, heavy rainfall potential should decrease as the
duration of heavy rain shortens.

Products will be updated soon.

Aviation discussion for the 00 UTC TAFs is below.

MBS

&&

.AVIATION...
A cold front will bring an abrupt wind shift to the north along
with a period of TSRA. Timing of the cold front has not been
changed. The front is expected to be south of KSPS-KADH by 07
UTC. MVFR or lower conditions may occur with TSRA as well as just
behind the front. Gusty north winds can be expected behind the
cold front as well.

After 15 UTC, confidence is high that all locations will be VFR.

MBS

&&

.PREV DISCUSSION... /issued 248 PM CDT FRI SEP 9 2016/

DISCUSSION...
Forecast Uncertainties:

The main challenge will be determining how extensive pre-frontal
convective development will be later this afternoon and how activity
will evolve as front accelerates southeast across the area tonight.
All of this has implications on flood/flash flood potential later.
Otherwise, typical uncertainties grow during the extended portion of
the forecast with regards to timing and amplitude of synoptic scale
troughs and ridges.

Potential Impacts:

Convection in an anomalously moist environment will result in heavy
rain and the potential for flooding or flash flooding. The most
intense thunderstorms will be in a favorable thermodynamic
environment for strong/severe winds and perhaps some marginally
severe hail, although weak deep layer shear will tend to limit storm
longevity. Widespread/significant severe thunderstorms are not
expected.

Meteorological Analysis:

CAMs did not handle overnight convection particularly well.
Thunderstorms primarily occurred over portions of south central,
central and northwest Oklahoma. This was probably a result of subtle
difficult to resolve ascent as low level jet strengthened in an
anomalous moist environment that remains across Oklahoma. Morning
sounding had precipitable water at just over two inches which is
again well above normal and near the daily maximum.

Convergence along a weak southwest to northeast oriented surface
trough over northwest Oklahoma should be the focus for at least
isolated convection later this afternoon. Mid level lapse rates are
slightly steeper than previous days and with diabatic heating of a
moist environment, this is contributing to around 1,500 to 2,000
J/kg MLCAPE. A fairly deep sub-cloud layer and DCAPE of at least
1,000 J/kg should support isolated strong/severe wind gusts and
marginally severe hail with the most intense updrafts.

Evolution of convection into the evening is somewhat uncertain. If
enough convection can form along the surface trough and along/ahead
of advancing cold front, this will tend to enhance and perhaps
accelerate the front's southward progress. This is a fairly
significant cold surge driven by a fairly potent shortwave trough
quickly moving across the central plains. 6 hour pressure rises are
indicated by the models to be around 12 to 15 mb. We have adjusted
winds up slightly just behind the front closer to statistical and
some of the high res guidance. As convection becomes undercut its
intensity should diminish and the threat for severe thunderstorms
and heavy rainfall/flooding will lessen. We have confined the
highest QPF to northern portions of the area earlier this evening
for this reason. Showers and thunderstorms along and just behind the
front are expected through the night and will shift south of the
area by around mid day tomorrow.

Slow storm motions initially late this afternoon into early evening
may be when localized flooding/flash flooding threat is
highest,given the very moist air mass. As cold front surges south
and/or cold pool develops, convection intensity and potential for
training should decrease.

Cooler weather is anticipated behind the front with temperatures
around 10 degrees below climatology through tomorrow night. The
general consensus among medium range guidance early next week is for
building mid-upper ridging just to our east and a deepening and
eastward moving trough to our west. Southwesterly flow aloft over
our area and weak embedded shortwaves necessitate low chance
precipitation probabilities beginning in the northwest Monday night
and spreading across the entire area by mid week. Highest
probabilities were assigned to Thursday and Friday when mid level
heights decrease as western mid-upper trough moves impinges on
the area. Although, this is also the time when ensemble spread
grows considerably, so uncertainty remains at this time range.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  77  55  85 /  70  10   0   0
Hobart OK         62  79  56  86 /  70  10   0   0
Wichita Falls TX  69  81  58  88 /  70  40   0   0
Gage OK           57  76  55  84 / 100   0   0   0
Ponca City OK     59  76  53  83 /  90   0   0   0
Durant OK         71  82  60  86 /  60  40   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/17
Hazardous weather outlook, Sep 9, 7:01 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT FRI SEP 9 2016

OKZ004>048-050>052-TXZ083>090-110015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
701 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PORTIONS OF NORTHERN...
WESTERN... AND CENTRAL OKLAHOMA THIS EVENING.

LOCATION...
A SLIGHT RISK IS GENERALLY ALONG AND NORTHEAST OF A LINE FROM
BUFFALO AND WOODWARD... TO CAMARGO AND KINGFISHER... TO PERRY
OKLAHOMA. A MARGINAL RISK IS NORTH OF A LINE FROM NEAR ALTUS AND
LAWTON... TO SOUTH OF PURCELL AND HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS BEFORE MIDNIGHT TONIGHT.

IMPACTS...
WIND GUSTS TO 70 MPH AND HEAVY RAIN ARE THE MAIN IMPACTS WITH
SEVERE STORMS THIS EVENING.

HAIL UP TO THE SIZE OF HALF DOLLARS IS ALSO POSSIBLE WITH STORMS
THIS EVENING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS NEAR A COLD FRONT WILL
MOVE SOUTH AND SOUTHEAST... AND THROUGH OKLAHOMA AND NORTH TEXAS
TONIGHT. THIS LINE IS EXPECTED TO GRADUALLY WEAKEN AFTER 10 PM
TONIGHT... WHICH IS EXPECTED TO RESULT IN DECREASE IN SEVERE
WEATHER POTENTIAL. GUSTY WINDS... BRIEF HEAVY RAIN... AND CLOUD TO
GROUND LIGHTNING STRIKES ARE THE MAIN HAZARDS WITH THE LINE OF
STORMS AS IT MOVES SOUTH TONIGHT.

A FEW ADDITIONAL STRONG TO PERHAPS THUNDERSTORMS MAY OCCUR JUST
AHEAD OF THE MAIN LINE OF STORMS AND COLD FRONT TONIGHT. THESE
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS AS WELL.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE WILL BE CHANCES OF THUNDERSTORMS EACH DAY FROM MONDAY NIGHT
THROUGH THURSDAY. ORGANIZED SEVERE WEATHER IS UNLIKELY NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Sep 9, 5:51 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT FRI SEP 9 2016

OKZ004-092315-
HARPER OK-
551 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARPER COUNTY UNTIL
615 PM CDT...

AT 551 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ENGLEWOOD...MOVING SOUTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3700 9972 3699 9969 3693 9965 3677 9992
      3684 10001 3688 10000 3700 10000
TIME...MOT...LOC 2251Z 317DEG 5KT 3694 9991

MAD
Local storm report, Sep 9, 7:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
09/09/2016  M64 MPH          HARPER             OK   MESONET

&&

KURTZ
Special weather statement, Sep 9, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT FRI SEP 9 2016

OKZ010-100045-
WOODWARD OK-
716 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODWARD COUNTY
UNTIL 745 PM CDT...

AT 714 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF SHARON...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3621 9934 3630 9945 3651 9926 3646 9912
      3636 9902
TIME...MOT...LOC 0014Z 228DEG 20KT 3633 9930

MAD
Local storm report, Sep 9, 7:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
09/09/2016  M59 MPH          HARPER             OK   MESONET

&&

KURTZ
Special weather statement, Sep 9, 7:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT FRI SEP 9 2016

OKZ005-006-100100-
ALFALFA OK-WOODS OK-
723 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA AND
NORTHEASTERN WOODS COUNTIES UNTIL 800 PM CDT...

AT 721 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR HARDTNER TO 10 MILES
NORTHEAST OF FREEDOM...MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...

LAT...LON 3700 9826 3693 9818 3662 9853 3682 9915
      3700 9921
TIME...MOT...LOC 0021Z 287DEG 45KT 3698 9863 3684 9894

MAD
Local storm report, Sep 9, 7:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 S BUFFALO             36.82N 99.63W
09/09/2016  E60 MPH          HARPER             OK   BROADCAST MEDIA

            FOUND VIA TWITTER... KWTV REPORT. TIME ESTIMATED FROM
            TWEET TIME AND RADAR.

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:06 PM CDTAreal Flood AdvisoryOUNHarper114 min
Sep 9, 7:11 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Sep 9, 7:16 PM CDTSpecial Weather StatementOUNWoodward29 min
Sep 9, 7:23 PM CDTSpecial Weather StatementOUNWoods37 min
Sep 9, 7:38 PM CDTSpecial Weather StatementOUNEllis37 min
Sep 9, 7:41 PM CDTSpecial Weather StatementOUNEllis34 min
Sep 9, 7:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods43 min
Sep 9, 7:52 PM CDTSpecial Weather StatementOUNBlaine23 min
Sep 9, 7:57 PM CDTFlash Flood WarningOUNHarper, Woods, Woodward3 hr
Sep 9, 7:59 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Woods, Woodward46 min
Sep 9, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian47 min
Sep 9, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Woods51 min
Sep 9, 8:29 PM CDTSpecial Weather StatementOUNBlaine, Major46 min
Sep 9, 8:40 PM CDTAreal Flood AdvisoryOUNWoodward3 hr
Sep 9, 8:44 PM CDTSpecial Weather StatementOUNDewey, Ellis, Major, Woodward31 min
Sep 9, 9:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more49 min
Sep 9, 9:16 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Roger Mills29 min
Sep 9, 9:47 PM CDTSpecial Weather StatementOUNBeckham, Blaine, Canadian, Custer, Dewey, Roger Mills28 min
Sep 9, 9:50 PM CDTSpecial Weather StatementOUNKay25 min
Sep 9, 9:56 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey, Ellis, Roger Mills3 hr
Sep 9, 9:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more46 min
Sep 9, 10:14 PM CDTSpecial Weather StatementOUNBeckham, Blaine, Canadian, Custer, Roger Mills, Washita31 min
Sep 9, 10:29 PM CDTSpecial Weather StatementOUNBeckham, Caddo, Canadian, Greer, Kiowa, Washita46 min
Sep 9, 10:42 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, McClain, Oklahoma and 3 more33 min
Sep 9, 10:56 PM CDTSpecial Weather StatementOUNComanche, Grady, McClain34 min
Sep 9, 11:15 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Hughes and 7 more45 min
Sep 9, 11:17 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Sep 9, 11:19 PM CDTSpecial Weather StatementOUNBeckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more41 min
Sep 9, 11:32 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Sep 9, 11:56 PM CDTSpecial Weather StatementOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more64 min
Sep 9, 11:59 PM CDTSpecial Weather StatementOUNComanche, Cotton, Harmon, Jackson, Tillman61 min
Sep 10, 12:11 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Greer, Jackson and 4 more49 min
Sep 10, 12:22 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie38 min
Sep 10, 1:00 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Jefferson, Tillman45 min
Sep 10, 1:03 AM CDTSpecial Weather StatementOUNAtoka, Carter, Coal, Garvin, Jefferson, Johnston and 3 more42 min
Sep 10, 1:39 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more66 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.